# SDR HYIA20190618001

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: C4020217
- Aircraft time: 20,133 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513237
- Condition: Deteriorated
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR DURING FLIGHT, IN THE CABIN. MAINTENANCE INSPECTED AND FOUND THE LEFT FUEL FILTER BOWL TO BE LEAKING. THE FUEL BOWL SEALS WERE REPLACED WITH NO FURTHER DISCREPANCIES NOTED.
